# SDR DHL2005805003

- Difficulty date: November 4, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32143262
- Part serial: 713
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 2 ENGINE OVERPRESS LIGHT ILLUMINATED.  REJECTED T/O A/C WEIGHT 252000 IAS 20KTS OAT 13C PA 1000FT.  DEFFERRED NR 2 HIGH PRESS 9TH STAGE REG & SO VALVE IAW MEL 36-1-5 SPEC PROC C/W NR 2 HS PRESS 9TH STAGE REG & SO CLOSED. DMI NR 23103 PLACARDS INSTALLED.  REF DMI NR 23103/ ON TAKE OFF THRU 20 KTS THE NR 2 ENGINE OVERPRESSURE LIGHT ILLUMINATED.  R/R NR 2 ENG PRESS REG VALVE IAW DC8MM 36-12-1 PERFORMED ENG RUN IAW JRH MANUAL AND PNEUMATIC TEST SYST OPS CK'D GOOD THIS ACTION CLEARS DMI NR 23103 PLACARDS REMOVED.
